Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 141, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 2, 2025, 2:46 PM EDT for 4 counties in Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2025, 2:46 PM EDT (18:46 UTC)
- Expired
- May 2, 2025, 3:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fannin County, GA, Gilmer County, GA, Murray County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 129 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 2:57 PM EDT | HAIL 0.5 | 1 Nne Eton, GA | Measured half inch hail in Eton. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1206 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
324
WUUS52 KFFC 021846
SVRFFC
GAC111-123-213-313-021930-
/O.NEW.KFFC.SV.W.0141.250502T1846Z-250502T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
Issued by National Weather Service Birmingham AL
246 PM EDT Fri May 2 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Gilmer County in north central Georgia...
Murray County in northwestern Georgia...
Northeastern Whitfield County in northwestern Georgia...
Northwestern Fannin County in north central Georgia...
* Until 330 PM EDT.
* At 246 PM EDT, a severe thunderstorm was located near Dawnville, or
near Chatsworth, moving north at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Crandall, Tails Creek, Sumac, Ramhurst, Jones Mill, Gregory,
Cohutta Wilderness, Eton, Conasauga Lake, Tennga, Cohutta,
Beaverdale, Dawnville, Cisco, Mountaintown, Fort Mountain State
Park, Chatsworth, Varnell, Red Clay State Park, and Dalton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3499 8446 3467 8452 3471 8496 3499 8497
TIME...MOT...LOC 1846Z 186DEG 20KT 3478 8485
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
620
WWUS52 KFFC 021907
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
307 PM EDT Fri May 2 2025
GAC111-123-213-313-021930-
/O.CON.KFFC.SV.W.0141.000000T0000Z-250502T1930Z/
Gilmer GA-Murray GA-Whitfield GA-Fannin GA-
307 PM EDT Fri May 2 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHWESTERN GILMER...NORTHEASTERN MURRAY...NORTHEASTERN
WHITFIELD AND NORTHWESTERN FANNIN COUNTIES...
At 306 PM EDT, a severe thunderstorm was located over Conasauga Lake,
or 9 miles northeast of Chatsworth, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Chatsworth, Eton, Crandall, Conasauga Lake, Tennga, Beaverdale,
Dawnville, Sumac, Jones Mill, Cisco, Gregory, and Cohutta Wilderness.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3499 8446 3478 8453 3482 8491 3499 8493
TIME...MOT...LOC 1906Z 212DEG 23KT 3489 8469
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$848
WWUS52 KFFC 021919
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
319 PM EDT Fri May 2 2025
GAC123-021928-
/O.CAN.KFFC.SV.W.0141.000000T0000Z-250502T1930Z/
Gilmer GA-
319 PM EDT Fri May 2 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GILMER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3499 8446 3486 8454 3489 8485 3499 8486
TIME...MOT...LOC 1918Z 186DEG 20KT 3496 8468
$$
GAC111-213-313-021930-
/O.CON.KFFC.SV.W.0141.000000T0000Z-250502T1930Z/
Murray GA-Whitfield GA-Fannin GA-
319 PM EDT Fri May 2 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHEASTERN MURRAY...NORTHEASTERN WHITFIELD AND NORTHWESTERN
FANNIN COUNTIES...
At 318 PM EDT, a severe thunderstorm was located near Cisco, or 13
miles northeast of Chatsworth, moving north at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cisco, Tennga, Gregory, Beaverdale, Cohutta Wilderness, and Jones
Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3499 8446 3486 8454 3489 8485 3499 8486
TIME...MOT...LOC 1918Z 186DEG 20KT 3496 8468
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 2:09 PM EDT, 37 minutes earlier.
Area forecast discussion, May 2, 2:09 PM EDT, 37 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 209 PM EDT Fri May 2 2025 ...New 18Z Aviation Discussion... .SHORT TERM... (Today through Saturday) Issued at 346 AM EDT Fri May 2 2025 At a glance: - A cold front this afternoon will bring a line of thunderstorms; some of which could be severe. - Rain on Saturday will keep temps cool. Our cold front is set to move through the area late tonight and into tomorrow morning with lingering rain on Saturday afternoon. Latest guidance indicates that the environment out ahead of the line will build some impressive SBCAPE values in the range of 2000+ J/kg. The sheer axis seems to come through NW Georgia with bulk sheer values of around 40kts. Once it pushes further into Georgia however most of the models have it losing steam by the time it reaches the metro area. The primary concern will be wind again, but given that we're still technically in spring there is at least a small chance to see some hail in the strongest of thunderstorms. We'll need to keep an eye on our lapse rates and the fronts timing. The later the push, the more likely we are to develop more instability. The front will push through on Saturday bringing up to two inches of rain to some areas. Highs on Saturday will be limited to the 60s and 70s by the rain so if you have outdoor plans on Saturday, just keep an eye on on the forecast and consider a backup plan. Vaughn && .LONG TERM... (Saturday night through Thursday) Issued at 346 AM EDT Fri May 2 2025 At the start of the long term, an upper low will be slowly moving across the Mid MS and Ohio Valley Regions. At the surface, showers and thunderstorms will likely be ongoing Saturday Night as a result of a cold front moving through. Progression of this system has trended slightly slower per latest guidance so depending on how far the front progresses, there may be lingering shower and thunderstorm chances Sunday afternoon across portions of east-central GA. Isolated strong to severe thunderstorms cannot be ruled out during peak heating. The upper low becomes more centered over the Ohio Valley and the surface front largely southeast of the forecast area by Monday. Again, depending on how far the front progressions far east-central GA may still see isolated thunder chances Monday afternoon. Drier and cooler conditions will kick off the work week. As mentioned in previous forecasts, an omega block type pattern looks to set up -- ridge across the Central US and a low on either side -- which will promote drier and cooler conditions. Confidence remains low as to where exactly the eastern low and central ridge set up but as a general rule of thumb with northerly flow and a surface high set up mostly dry and cool conditions will prevail early next week. Beyond midweek models begin to diverge, though unsettled weather looks to return late next week. For now, capped rain chances at 30- 35% late Wednesday into Thursday. Forecast daytime temperatures will start off in the 70s to low 80s and gradually warm back up into the upper 70s to mid 80s by the end of the period. Forecast lows dip into the 40s to low 50s Monday morning becoming more mild with lows in the 50s and 60s by midweek. 07 && .AVIATION... (18Z TAFS) Issued at 157 PM EDT Fri May 2 2025 Scattered thunderstorms are ongoing to the north of I-20, including around RYY and AHN. A TEMPO for TSRA is also being carried at ATL from 20-23Z this afternoon. Outside of thunderstorms, conditions will be VFR this afternoon with a cu field between 035-050. As a cold front advances closer to north GA, a line of showers and thunderstorms is anticipated to move across north Georgia between 00-06Z, though some uncertainty remains with the exact timing. Precipitation chances will become more widespread and ceilings will lower to MVFR across the area Saturday afternoon. Winds will be SW at 5-10 kts through the period, with occasional gusts of 15-20 kts this afternoon. //ATL Confidence...18Z Update... Medium confidence on wx timing. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 84 61 80 57 / 40 20 70 80 Atlanta 85 62 76 57 / 40 30 90 70 Blairsville 79 56 71 50 / 70 70 90 80 Cartersville 83 59 74 52 / 60 50 90 60 Columbus 88 62 79 58 / 10 10 80 80 Gainesville 83 61 76 56 / 60 40 80 80 Macon 88 62 84 60 / 10 10 60 90 Rome 84 59 74 52 / 70 60 90 50 Peachtree City 85 59 77 54 / 40 20 80 80 Vidalia 89 65 88 64 / 10 10 50 80 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Vaughn LONG TERM....07 AVIATION...King
Hazardous weather outlook, May 1, 9:01 PM EDT, 17 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 901 PM EDT Thu May 1 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-030115- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 901 PM EDT Thu May 1 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... Isolated thunderstorms are possible in north Georgia tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered thunderstorms are expected in the region Friday afternoon and Friday night, with the greatest coverage over north Georgia. Damaging wind gusts or hail up to quarter size may occur. Additional thunderstorm activity is expected in north and central Georgia over the weekend, with the greatest potential for severe weather expected on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, May 2, 2:39 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
239 PM EDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM Tstm Wnd Dmg 2 SSW Tidings 34.41N 85.27W
05/01/2025 Chattooga GA Emergency Mngr
Em reports tree downed at 2500 block of
Foster Manning Rd in Summerville.
&&Local storm report, May 2, 2:40 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
240 PM EDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM Tstm Wnd Dmg 4 W Everett Springs 34.50N 85.18W
05/01/2025 Chattooga GA Emergency Mngr
EM reports tree down near house at 8300
block of Haywood Valley Rd near Summerville.
&&Local storm report, May 2, 2:42 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
242 PM EDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM Tstm Wnd Dmg 2 WSW Tidings 34.43N 85.28W
05/01/2025 Chattooga GA Emergency Mngr
Em reports tree down blocking roadway at
Vovie Dr and Sunset Dr.
&&Local storm report, May 2, 2:43 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
243 PM EDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM Tstm Wnd Dmg 2 WSW Tidings 34.43N 85.28W
05/01/2025 Chattooga GA Emergency Mngr
Em reports tree down at John Jones Rd and
Silver Hill Rd.
&&Local storm report, May 2, 2:44 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
244 PM EDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM Tstm Wnd Dmg Summerville 34.48N 85.36W
05/01/2025 Chattooga GA Emergency Mngr
Em reports tree down on Sturdivant Dr and W
Washington St.
&&Local storm report, May 2, 2:45 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
245 PM EDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM Tstm Wnd Dmg 1 ENE Summerville 34.49N 85.33W
05/01/2025 Chattooga GA Emergency Mngr
Em reports tree down at Virginia Dr and
Seventh St.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 11:24 AM EDT | Special Weather Statement | FFC | White | 36 min |
| May 2, 11:41 AM EDT | Special Weather Statement | FFC | Cherokee | 34 min |
| May 2, 11:43 AM EDT | Special Weather Statement | FFC | Cherokee | 32 min |
| May 2, 11:44 AM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| May 2, 12:05 PM EDT | Special Weather Statement | FFC | Paulding | 25 min |
| May 2, 12:11 PM EDT | Special Weather Statement | FFC | Cherokee | 34 min |
| May 2, 12:13 PM EDT | Special Weather Statement | FFC | White | 32 min |
| May 2, 12:22 PM EDT | Special Weather Statement | FFC | Fannin | 23 min |
| May 2, 12:31 PM EDT | Special Weather Statement | FFC | Bartow | 29 min |
| May 2, 12:37 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton | 23 min |
| May 2, 12:45 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| May 2, 12:52 PM EDT | Special Weather Statement | FFC | Dawson | 23 min |
| May 2, 12:54 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton, Gwinnett, Hall | 32 min |
| May 2, 12:55 PM EDT | Special Weather Statement | FFC | Cherokee | 35 min |
| May 2, 1:01 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin | 44 min |
| May 2, 1:04 PM EDT | Special Weather Statement | FFC | Polk | 26 min |
| May 2, 1:07 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 38 min |
| May 2, 1:11 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Pickens | 34 min |
| May 2, 1:19 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin | 41 min |
| May 2, 1:38 PM EDT | Special Weather Statement | FFC | Barrow | 37 min |
| May 2, 1:44 PM EDT | Special Weather Statement | FFC | Dawson | 31 min |
| May 2, 1:47 PM EDT | Special Weather Statement | FFC | Gordon | 28 min |
| May 2, 1:54 PM EDT | Special Weather Statement | FFC | Lumpkin | 36 min |
| May 2, 1:56 PM EDT | Special Weather Statement | FFC | Gordon | 34 min |
| May 2, 2:09 PM EDT | Special Weather Statement | FFC | Cherokee | 36 min |
| May 2, 2:11 PM EDT | Special Weather Statement | FFC | Union | 34 min |
| May 2, 2:12 PM EDT | Special Weather Statement | FFC | Towns | 33 min |
| May 2, 2:15 PM EDT | Special Weather Statement | FFC | Gilmer | 30 min |
| May 2, 2:17 PM EDT | Special Weather Statement | FFC | Cherokee | 28 min |
| May 2, 2:18 PM EDT | Special Weather Statement | FFC | Cherokee | 27 min |
| May 2, 2:20 PM EDT | Special Weather Statement | FFC | Towns | 25 min |
| May 2, 2:21 PM EDT | Special Weather Statement | FFC | Towns | 24 min |
| May 2, 2:22 PM EDT | Special Weather Statement | FFC | Gilmer | 38 min |
| May 2, 2:50 PM EDT | Special Weather Statement | FFC | Pickens | 40 min |
| May 2, 3:04 PM EDT | Special Weather Statement | FFC | Clarke | 26 min |
| May 2, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Madison | 47 min |
| May 2, 3:23 PM EDT | Special Weather Statement | FFC | Walker | 37 min |
| May 2, 3:30 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| May 2, 4:00 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| May 2, 4:38 PM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| May 2, 5:00 PM EDT | Special Weather Statement | FFC | Walker | 30 min |
| May 2, 5:06 PM EDT | Special Weather Statement | FFC | Dade | 24 min |
| May 2, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 25 min |
| May 2, 5:57 PM EDT | Special Weather Statement | FFC | Catoosa | 33 min |
| May 2, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 38 min |
| May 2, 6:31 PM EDT | Special Weather Statement | FFC | Hall | 29 min |
| May 2, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga | 41 min |
| May 2, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 53 min |
| May 2, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Walker | 31 min |
| May 2, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Polk | 59 min |
| May 2, 7:06 PM EDT | Special Weather Statement | FFC | Hall | 24 min |
| May 2, 7:17 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gordon, Murray, Whitfield | 58 min |
| May 2, 7:32 PM EDT | Special Weather Statement | FFC | Lumpkin | 28 min |
| May 2, 7:36 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon, Pickens | 39 min |
| May 2, 7:38 PM EDT | Special Weather Statement | FFC | Union | 37 min |
| May 2, 7:40 PM EDT | Special Weather Statement | FFC | Hall | 35 min |
| May 2, 7:42 PM EDT | Special Weather Statement | FFC | White | 33 min |
| May 2, 7:45 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 60 min |
| May 2, 7:54 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.